| Catalog Number |
03L81-22 |
| Medical Device Problem Codes |
High Test Results (2457); Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is completed.
Event or Problem Description
The account generated a false elevated architect creatinine of 4.46 mg/dl on patient sample id (b)(6) that repeated 4.11 and 0.66 mg/dl.No specific patient information was provided.No impact to patient management was reported.
Event or Problem Description
Through the product quality investigation it was discovered that the architect creatinine of 4.46 and 4.11 mg/dl are the correct results and 0.66 mg/dl result is a false depressed result.Initially the patient generated architect creatinine of 4.46, 4.11 mg/dl but the results were questioned.The patient was tested again with architect creatinine of 0.66 mg/dl.Through troubleshooting, it was determined that the architect creatinine of 0.66 mg/dl was a false depressed result and the architect creatinine of 4.46, 4.11 mg/dl were the correct results.No impact to patient management was reported.
Additional Manufacturer Narrative
Section b5.Additional information provided.Section d.4 and h.4: no expiration date or device manufacture date is available since the reagent lot is unknown.Section h.6 device code updated.Reaction graphs for the low sample show a lower absorbance value indicating less of a color development reaction than the original sample.No reagent lot number was available; however, trending of the assay finds no atypical complaint trends.No non-conformances for creatinine list number 3l81 related to the current event were found.Field data on patient population median results are within expected ranges at the time of the event.A review of the product labeling concluded that the issue is sufficiently addressed.No customer returns were available for evaluation.No product deficiency was identified.